# SDR AALA202402123220

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 9,279 hours, 3,439 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: M8351303A03C
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB LEFT GENARTOR OFF BUS ILLUMINATED, RESET UNSUCCESSFUL. REMOVED AND REPLACED T374 GENARTOR 1 DPCT (DIFFERENTIAL PROTECTION CURRENT TRANSFORMER) . PER AMM 24-21-71.
